RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 127–137 (Mi mz4689)  

This article is cited in 1 scientific paper (total in 1 paper)

On representation of finite pseudo-Boolean algebras and one of its applications

V. I. Khomich

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1286 kB)

English version:
Mathematical Notes, 1992, 52:2, 844–851

Bibliographic databases:

UDC: 512
Received: 26.03.1991

Citation: V. I. Khomich, “On representation of finite pseudo-Boolean algebras and one of its applications”, Mat. Zametki, 52:2 (1992), 127–137; Math. Notes, 52:2 (1992), 844–851

Citation in format AMSBIB
\Bibitem{Kho92}
\by V.~I.~Khomich
\paper On representation of finite pseudo-Boolean algebras and one of its applications
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 127--137
\mathnet{http://mi.mathnet.ru/mz4689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187883}
\zmath{https://zbmath.org/?q=an:0787.03059|0767.03038}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 844--851
\crossref{https://doi.org/10.1007/BF01236783}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500038}


Linking options:
  • http://mi.mathnet.ru/eng/mz4689
  • http://mi.mathnet.ru/eng/mz/v52/i2/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Khomich, “The simple substitution property for superintuitionistic propositional logics and its relation to the separability property”, Izv. Math., 67:2 (2003), 377–404  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020